Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes tingling sensation and pain during urination?

Answered by
Dr.
Dr. Vidya KR

General & Family Physician

Practicing since :2011

Answered : 1561 Questions

default
Posted on Tue, 26 Aug 2014 in Urinary and Bladder Problems
Question: Hi im aged 22 i have been having problems when urinating with some tinging and stinging which means i have to release my urine much slower as the tube inside the penis hurts. When i stop urinating drops of Fresh blood and redding urine drops come out with abit of dull ache in the Right testicle for 10-20 minutes. I have been masturbating heavily over the last few months about two to three times a day and usually when mastubating there is no blood present in ejaculation but drops of blood occur after urinating when i stopped for four weeks the blood did no longer occur after urinating but the tingling and stinging was present during sometimes i went to urinate and usually increases when having spicy foods can you tell me a treatment as i have been for a ultrasound every time came clear also gave two urine cultures all clear and the pain isnt noticeable only 1-2 minutes after urinating.
doctor
Answered by Dr. Vidya KR 1 hour later
Brief Answer:
Trauma due to vigorous masturbation

Detailed Answer:
Hi, thanks for using Healthcaremagic.

I went through your query and understood your concerns.

Your symptoms are suggestive of trauma due to Vigorous and repeated masturbation and superficial infection. Prostate gland or urethra or tend to get injured during masturbation and bleeding in urine due to this injury.

I appreciate that you already got ultrasound and urine test done to rule out infection.

Keep the area clean by washing twice a day (after masturbation) I do not recommend any medicine now unless you have other symptoms bothering like itching, pain and / or discharge. You can apply ALOEVERA gel once a day after bath in the morning.You should be all right,once tissues and organs heal. For complete healing needs minimum 6 weeks, better to give rest.

Hope i answered your query. Feel free to ask further related query.

regards

Above answer was peer-reviewed by : Dr. Ashwin Bhandari
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics ,  

Recent questions on  Aloevera

doctor1 MD

Dear Doctor, I friend of mine has a medical condition. Kindly have a look at the attached medical report. I wish if you could please advise a Herbal Medicine name in this case and how it should be taken? Thanking you in advance and looking forward...

doctor1 MD

Hi, My baby boy is 26 months old and his weight is only 9.5Kgs nd as per chart, he is under weight for his age. He is active but still looks very thin. Please suggest some foods for him to gain weight. We are giving ceregrow and fruits for his...

doctor1 MD

Sir I have attached 2 photo. dont mistake me. I had mild pimples in the starting later on applying this oinment i got this patch little whitish pls help me. I also have a fear will this patch b a penial cancer got this patch only after applying....

doctor1 MD

dear doctor i am suffering from gastric ulcer for the last 2 months with occult blood in the stools can i take the following 1 aloe vera juice empty stomach in the morning 2 avipatikar churna 3 times a day after meals with water 3 can i do kapal bhati pranayam in the morning apart from these any other medicines you may prescribe rgds j chawla-chandigarh

doctor1 MD

Stomach pain and burning, nausea, excessive gas, frequent bowel movements, lower back pain , and acid reflux . Symptoms are constant but at their worst after eating. Symptoms started three months ago around the time I stopped getting the Depo-preva shot. Symptoms started off mild with stomach pain only. In November I went to the ER. The dr. Only did blood test and abdominal x-ray . Said it was probably an ulcer and gave me Prilosec and Carafate. I cannot take the Carafate as directed(before meals) because it makes me very nauseated. Prilosec helped in the beginning but does not help anymore. I m still taking prilosec with Tums, I drink aloe vera juice at night, and only eat soup and bread because i cannot stomach anything else. Any advice would be greatly appreciated.

doctor1 MD

Hello. I am a 14 year old girl. I have a oily skin and it is my main problem. It seems to get dirty easily. I ve used toners, creams tried many facewashes like neutrogena , aloe vera ones and clean and clear. I ve read articles on google, doesn t seem to help. Plus i m too young to consult a skin doctor. And also my skin used to be fair now it s getting darker with more blackheads. Please help :(

doctor1 MD

Hi,
Recently (yesturday afternoon) , i went to take my little brother to the pool. I hardly ever burn when im out extended periods of time in the sun, so i didnt bother to take or put on sun block. I came in and saw i was as red as a lobster and was burnt pretty badly. I took a cool shower and put on aloe vera but saw that as soon as i put it on it turnt to heat. My body started to shake throughout the night and i couldnt move all too well. I got little sleep, and even though the redness has gone down very little, my stetch marks have seem to rise on my skin. I dont know what to think of this. Should i go to the hospital and be checked out?. Im still in pain and i cant move my arms all to well